# SDR 2024F00139

- Difficulty date: May 24, 2024
- Submitted: May 24, 2024
- Operation: General aviation
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Part number: 5910243505
- Condition: Loose
- Location: Cabin Pressure
- Part time: 60,061 hours, 39,619 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLOW LIGHT ON AND DURING DESCENT CABIN ALTITUDE LIGHT ON, CABIN OXYGEN LIGHT ON , OXYGEN MASKS DEPLOYED. THE CORRECTIVE ACTION RESECURED CLAMPS OF A/C COMPONENTES AT AFTER PRESSURE BULKHEAD, FUNCTIONAL TEST OF CABIN PRESSURE CONTROL SYSTEM I.A.W AMM 21-32-00 OPS CHECK NORMAL AND REPLACED OXYGEM GENERATOS IAW AMM 35-22-01
